MAUDE Adverse Event Report: BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM; DENTAL IMPLANT
Model Number BOPS4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); No Information (3190)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight: not provided.Initial reporter fax number: not provided.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that implant was removed due to peri-implantitis at tooth location 30.Inflammation, bone loss, and pain were also noted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).

Brand Name
3I T3 PARALLEL WALLED IMPLANT 4/3 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10770067
Report Number0001038806-2020-01716
Device Sequence Number1901743
Product Code DZE
UDI-Device Identifier00844868028390
UDI-Public(01)00844868028390(17)200121(10)2015010181(241)BOPS4310
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/20/2020
Device Model NumberBOPS4310
Device Catalogue NumberBOPS4310
Device Lot Number2015010181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR